# SDR SWAA2024071612499

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 23,330 hours, 11,797 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CAPTAIN SIDE FLSHLIGHT INOP<[01] R/R AFT GALLEY FLASHLIGHT BATTERY ON CAPT SIDE IAW AMM 25-64-00. OPS CHECK GOOD.
